MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. THERMODILUTION CATH KIT: 7.5 FR 5-L; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. THERMODILUTION CATH KIT: 7.5 FR 5-L; CATHETER, FLOW DIRECTED
Model Number IPN036076
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during use on the patient the physician inserted the catheter and was able to measure pressures in ra (right atrium), rv (right ventricle) and svc (superior vena cava) but was unable to reach the pulmonary artery.It was reported that a second catheter was used and therapy was finished successfully.Clinical consequences: there were no report of any clinical consequence or patient complications.In the meanwhile the patient was discharged home from the hospital.
 
Additional Manufacturer Narrative
Qn#(b)(4).Teleflex received the device for investigation.The reported complaint of catheter difficult to advance in patient is not able to be confirmed.A representative sample was returned for investigation and no damage or abnormalities were noted.The returned device passed visual and functional test specifications.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.No further action required at this time.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Teleflex received the device for investigation.The reported complaint of catheter difficult to advance in patient is not able to be confirmed.A representative sample was returned for investigation and no damage or abnormalities were noted.The returned device passed visual and functional test specifications.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.No further action required at this time.A correction was made to the complaint regarding where the event took place.The complaint was submitted to teleflex through a distributor in slovenia, but the incident occurred in croatia.The mir was submitted by teleflex within 15 days, but due to human error, the mir was submitted to the mistaken competent authority.

Brand Name
THERMODILUTION CATH KIT: 7.5 FR 5-L
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9597534
Report Number2518433-2020-00002
Device Sequence Number2423514
Product Code DYG
UDI-Device Identifier30801902003998
UDI-Public30801902003998
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K895268
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model NumberIPN036076
Device Catalogue NumberAH-05050-G
Device Lot Number71F19E3167
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Initial Date Received by Manufacturer 12/30/2019
Supplement Date Received by Manufacturer02/25/2020
02/25/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date02/26/2020
10/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1